# SDR SWAA2021021122419

- Difficulty date: October 8, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 39,335 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 141A8310
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE STRAP LOCATED ON BS 298 AT LEVEL STR 17R AND RBL 64 AT FWD GALLEY AREA / REPLACED STRAP LOCATED ON BS 277 AND BS 298 AT LEVEL STR 17R AND RBL64 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 141A8310 REV.D
